ITEM METADATA RECORD
Title: Linear combinations of stationary processes - Solution
Authors: Dhaene, Geert ×
Kemp, GCR #
Issue Date: Dec-1997
Publisher: Cambridge univ press
Series Title: Econometric theory vol:13 issue:6 pages:897-898
URI: 
ISSN: 0266-4666
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science